Pacific Journal of Mathematics

Quasi dimension type. II. Types in $1$-dimensional spaces.

Jack Segal

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 353-370.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986276

Mathematical Reviews number (MathSciNet)
MR0226606

Zentralblatt MATH identifier
0164.53401

Subjects
Primary: 54.70

Citation

Segal, Jack. Quasi dimension type. II. Types in $1$-dimensional spaces. Pacific J. Math. 25 (1968), no. 2, 353--370. https://projecteuclid.org/euclid.pjm/1102986276


Export citation

References

  • [1] R. H. Bing, Concerning hereditarilyindecomposable continua, Pacific J. Math. 1 (1951), 43-51.
  • [2] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. 15 (1948), 729-742.
  • [3] R. H. Bing, The simple connectivity of the sum of two disks, Pacific J. Math. 14 (1964), 439-455.
  • [4] R. H. Bing and F. B. Jones, Another homogeneous plane continuum, Trans. Amer. Math. Soc. 90 (1959), 171-192.
  • [5] R. H. Bing and F. B. Jones, Snake-like continua, Duke Math. J. 18 (1951), 653-663.
  • [6] S. Claytor, Topological immersion of peanian continuum in a sphericalsurface, Ann. of Math. 35 (1934), 809-835.
  • [7] S. Claytor, Peanian continua not imbeddable in a spherical surface, Ann. of Math. 38 (1937), 631-646.
  • [8] H. Cook, On the most general plane closed point set through which it is possible to pass a pseudo-arc, Fund. Math. 55 (1964), 11-22.
  • [9] H. H. Corson and J. R. Isbell, Some properties of strong uniformities,Quar. J. Math. (2) 11 (1960), 17-33.
  • [10] M. K. Fort, Images of plane continua, Amer. J. Math. 81 (1959), 541-546.
  • [11] T. Ganea, Comment on the imbedding of polyhedra in Euclidean spaces, Bull. Acad. Polon. Sci. 7 (1959), 27-32.
  • [12] W. Hurewicz and H. Wallman, Dimension Theory, Princeton, 1948.
  • [13] J. R. Isbell, Embeddings of inverse limits, Ann. of Math. 70 (1959), 73-84.
  • [14] J. L. Kelley, Hyperspaces of a continuum, Trans. Amer. Math. Soc. 52 (1942), 22-36.
  • [15] C. Kuratowski, Sur le probleme des courbes gauches en Topologie, Fund. Math. 15 (1930), 271-283.
  • [16] C. Kuratowski and S. M. Ulam, Sur un coefficient lie aux transformatunscon- tinues d'ensembles, Fund. Math. 20 (1933), 244-253.
  • [17] A. Lelek, On weakly chainable continua, Fund. Math. 51 (1962), 271-282.
  • [18] S. Mazurkiewicz, Uber nicht pldttbare Kurven, Fund. Math. 20 (1933), 281-284.
  • [19] K. Menger, Kurventheorie, Berlin, 1932.
  • [20] K. Menger, Zur allgeneinen Kurventheorie, Fund. Math. 10 (1927), 96-115.
  • [21] J. Segal, Quasi dimension type. I., Pacific J. Math. 20 (1967), 501-534.
  • [22] J. Segal, Mapping norms and indecomposability, Lond. J. Math. 39 (1964), 598-602.
  • [23] H. Whitney, Regular families of curves, Ann. of Math. (2) 34 (1933), 244-270.
  • [24] G. T. Whyburn, A continuum every subcontinuum of which separates the plane, Amer. J. Math. 52 (1930), 319-330.

See also

  • I : Jack Segal. Quasi dimension type. I. Types in the real line. Pacific Journal of Mathematics volume 20, issue 3, (1967), pp. 501-534.